# SDR DALA2022052403558

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767
- Aircraft serial: 29715
- Aircraft time: 77,025 hours, 13,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FOUND L1 DOOR SLIDE EXPIRE, CORRECTIVE ACTION: SWAPPED L4 DOOR SLIDE TO L1 DOOR AS PER B767-400 AMM 25-66-01 (8534907)
